Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2012, 1:26 AM EDT for Douglas County, Fulton County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 1:26 AM EDT (05:26 UTC)
- Expired
- Jun 14, 2012, 2:00 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
Counties Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162 WWUS82 KFFC 140526 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 126 AM EDT THU JUN 14 2012 GAZ032-033-043-044-140600- 126 AM EDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 200 AM EDT... AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COBB...DOUGLAS AND FULTON COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...EAST POINT...SIX FLAGS OVER GEORGIA...MABLETON...AUSTELL...SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA SPRINGS...CAMPBELLTON...DOUGLASVILLE AND CHAPEL HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3354 8467 3373 8482 3387 8452 3369 8439 TIME...MOT...LOC 0526Z 057DEG 11KT 3375 8454 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 9:27 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 13, 9:27 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 PM EDT WED JUN 13 2012 .UPDATE... EVENING CONVECTION THAT FIRED OFF ALONG SOME WEAK CONVERGENT ZONES IS OVERALL STARTING TO WANE WITH THE END OF DAYTIME HEATING AND ASSOCIATED REDUCTION IN INSTABILITY. HAVE INCLUDED CHANCE TO SLIGHT CHANCE POPS ACROSS MOST AREAS UNTIL 06Z. CAD WEDGE IS PROGGED TO INFLUENCE THE AREA FROM THE NE ON THURSDAY MOSTLY FROM 12-00Z. WITH LACK OF DEPTH TO THE MOISTURE FIELD BUT FORECAST CAPE VALUES OF NEAR 2000 J/KG BY THE AFTERNOON HOURS... THE CHANCE FOR SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT ALONG THE WEDGE FRONT WITH ANY ENHANCED LIFT. HAVE THEREFORE GONE WITH SLIGHT POPS FOR MOST AREAS AND LOW CHANCE POPS IN THE SOUTH. MINOR TWEAKS WERE MADE TO OVERNIGHT TEMPS. REST OF FORECAST LOOKED TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 310 PM EDT WED JUN 13 2012/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR LOOP SHOWS SOME SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP JUST NE AND SW OF THE AREA. THE WEAK FRONT OVER THE STATE HAS FINALLY PUSHED INTO SOUTHERN GA ALLOWING DRIER AIR TO FILTER INTO THE REGION FROM THE NW. HIGH PRESSURE CENTERED OVER THE GREAT LAKES STATES IS MOVING EAST AS IT BUILD SOUTHWARD THROUGH TONIGHT. THIS RIDGE BEGINS TO WEDGE DOWN THE EASTERN SEABOARD THURSDAY PUTTING GA IN NORTHEASTERLY FLOW THROUGH THE END OF THE WEEK. THIS RIDGE OF HIGH PRESSURE WILL ALSO KEEP GA DRY THROUGH THE SHORT TERM. THERE MAY BE A FEW SHOWERS THAT POPS UP ALONG OUR EXTREME SOUTHERN BORDER ALONG THE EDGE OF THE RIDGE BUT IT WILL BE MOSTLY DEPENDENT UPON JUST HOW DEEP THE RIDGE BUILDS INTO THE STATE. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... BY FRIDAY MORNING...HIGH PRESSURE RIDGE BUILDING DOWN THE APPALACHIANS STRETCHED WELL INTO THE STATE...KEEPING POP POTENTIAL AT BAY. ISOLATED CONVECTION POSSIBLE ACROSS PORTIONS OF SOUTHERN GEORGIA AROUND THE PERIPHERY OF THE RIDGE. THIS RIDGE DOMINATES THE EXTENDED PERIODS INTO EARLY WEEK. A FEW MODELS HIGHLIGHTING AN UPPER LEVEL LOW DEVELOPING OFF THE MID ATLANTIC COAST THE FIRST HALF OF THE WEEK. AS A RESULT...BANDS OF MOISTURE MOVING INTO THE SOUTHEAST COULD SUPPORT ISOLATED CONVECTION...EVEN UNDER THE INFLUENCE OF THE SURFACE HIGH. AS A RESULT...HAVE CONTINUED A GENERALLY DRY FORECAST THROUGH THE EXTENDED...ASIDE FROM SOME SLIGHT CHANCE POPS ACROSS THE SOUTHERN CWA EACH AFTERNOON MONDAY THROUGH WEDNESDAY. EXPECTING SLIGHTLY COOLER TEMPERATURES INTO THE EXTENDED PERIOD...WITH NEAR NORMAL HIGHS. GRADUAL WARMING TREND FROM THE LOW 80S TO THE MID TO UPPER 80S IS EXPECTED BY MID WEEK NEXT WEEK. 31 .AVIATION... 00Z UPDATE... VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. MAIN FORECAST CONCERN IS TSRA DEVELOPING NEAR MOST SITES EXCEPT KAHN AND KCSG. PULSE CONVECTION THIS EVENING HAS BEEN SHORT-LIVED BUT OUTFLOW BOUNDARIES MAY ALLOW FOR CONVECTIVE REDEVELOPMENT FOR SEVERAL HOURS. HAVE INCLUDED TEMPO FOR TSRA AND BKN050CB UNTIL 02Z TONIGHT. WINDS HAVE BEEN QUITE VARIABLE AND LIGHT ACROSS MOST SITES... HOWEVER A SHIFT FROM THE NE SHOULD EVENTUALLY OCCUR FOLLOWING ANY STORM INFLUENCE. THESE SHOULD BECOME EASTERLY BY 15Z THURSDAY AND STAY 5-10 KTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON DURATION OF PRECIPITATION THIS EVENING. HIGH CONFIDENCE ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 63 83 / 30 20 10 10 ATLANTA 72 87 65 82 / 30 20 20 10 BLAIRSVILLE 64 84 61 79 / 30 20 10 20 CARTERSVILLE 66 88 62 84 / 30 20 20 10 COLUMBUS 72 91 66 87 / 20 20 20 10 GAINESVILLE 68 86 65 81 / 30 20 10 10 MACON 70 90 64 86 / 30 20 20 10 ROME 67 91 64 86 / 20 20 20 20 PEACHTREE CITY 66 88 62 83 / 30 20 20 10 VIDALIA 73 91 67 85 / 30 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jun 13, 9:39 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 939 PM EDT WED JUN 13 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 939 PM EDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE BEFORE MIDNIGHT TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL PUSH INTO SOUTH GEORGIA TONIGHT AS HIGH PRESSURE BUILDS DOWN THE APPALACHIANS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL BE STRONG WINDS...HAIL...LOCALLY HEAVY RAIN PRODUCING FLOODING AND OCCASIONAL LIGHTNING. THE MOST FAVORED AREA FOR DEVELOPMENT WILL BE THE AREA GENERALLY EAST AND SOUTH OF A LINE FROM LA GRANGE TO ATLANTA TO BLUE RIDGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE MAJORITY OF THE AREA ON THURSDAY... IN THE NORTH ON FRIDAY... PORTIONS OF THE NORTHEAST AND SOUTHEAST ON MONDAY... AND ACROSS THE SOUTH ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 13, 9:31 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 13 2012
GAZ033-045-140215-
931 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 1015 PM EDT...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNWOODY...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB AND
FULTON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BUCKHEAD...BROOKHAVEN...DUNWOODY...CHASTAIN
MEMORIAL PARK...SANDY SPRINGS...LA VISTA...CHAMBLEE...DRUID HILLS AND
DORAVILLE.
&&
LAT...LON 3399 8434 3395 8427 3392 8426 3390 8423
3389 8423 3379 8432 3386 8445
TIME...MOT...LOC 0132Z 287DEG 3KT 3392 8431Special weather statement, Jun 13, 10:13 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT WED JUN 13 2012
GAZ074-076-085-086-140315-
1013 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 1115
PM EDT...
AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF THREE POINTS...MOVING WEST
AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1115 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE THREE POINTS...
CANOOCHEE...COLEMANS LAKE...SUMMERTOWN...MODOC...WADLEY...DELLWOOD...
SWAINSBORO...BARTOW...BLUNDALE...NORRISTOWN JUNCTION...NEW HOME...
KITE...PRINGLE AND HARRISON.
&&
LAT...LON 3246 8241 3284 8276 3293 8227 3291 8227
3284 8231 3283 8226 3281 8222 3282 8215
3281 8213 3272 8210
TIME...MOT...LOC 0213Z 069DEG 18KT 3285 8215Local storm report, Jun 13, 10:19 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 2 WNW RIVERDALE 33.58N 84.45W
06/13/2012 CLAYTON GA 911 CALL CENTER
911 CENTER REPORTS NUMEROUS TREES AND POWERLINES DOWN
ACROSS THE COUNTY INCLUDING TREES AND LINES DOWN ALONG
THORNHEDGE DR.
&&
DEESELocal storm report, Jun 13, 11:04 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 4 NNW JONESBORO 33.58N 84.39W
06/13/2012 E1.00 INCH CLAYTON GA PUBLIC
SECURITY DETAIL AT THE SOUTHERN REGIONAL MEDICAL CENTER
REPORTED QUARTER SIZED HAIL AT THE FACILITY.
&&
DEESESpecial weather statement, Jun 14, 1:20 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 AM EDT THU JUN 14 2012
GAZ104-140545-
120 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN SUMTER COUNTY UNTIL 145 AM EDT...
AT 119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAMAR...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COBB...DESOTO...LAMAR...LESLIE...HUNTINGTON AND
AMERICUS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3211 8425 3211 8400 3209 8398 3205 8398
3202 8395 3192 8392 3190 8405 3191 8424
TIME...MOT...LOC 0520Z 088DEG 10KT 3201 8402Special weather statement, Jun 14, 1:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 126 AM EDT THU JUN 14 2012 GAZ032-033-043-044-140600- 126 AM EDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 200 AM EDT... AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIX FLAGS OVER GEORGIA...MOVING SOUTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COBB...DOUGLAS AND FULTON COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...EAST POINT...SIX FLAGS OVER GEORGIA...MABLETON...AUSTELL...SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA SPRINGS...CAMPBELLTON...DOUGLASVILLE AND CHAPEL HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3354 8467 3373 8482 3387 8452 3369 8439 TIME...MOT...LOC 0526Z 057DEG 11KT 3375 8454
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 39 min |
| Jun 13, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 44 min |
| Jun 13, 8:20 PM EDT | Special Weather Statement | FFC | Lumpkin | 55 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 58 min |
| Jun 13, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| Jun 13, 8:49 PM EDT | Flash Flood Warning | FFC | Clayton, Fulton | 6 hr |
| Jun 13, 9:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 6 hr |
| Jun 13, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 13, 9:31 PM EDT | Flash Flood Warning | FFC | DeKalb | 80 min |
| Jun 13, 9:31 PM EDT | Special Weather Statement | FFC | Fulton | 44 min |
| Jun 13, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel | 62 min |
| Jun 14, 1:20 AM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jun 14, 4:44 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 14, 7:50 AM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jun 14, 8:34 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 14, 8:35 AM EDT | Special Weather Statement | FFC | Madison | 40 min |
| Jun 14, 9:26 AM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jun 14, 12:51 PM EDT | Special Weather Statement | FFC | Heard | 39 min |
| Jun 14, 1:23 PM EDT | Special Weather Statement | FFC | Heard | 67 min |
| Jun 14, 2:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 54 min |
| Jun 14, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 52 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Polk | 50 min |
| Jun 14, 3:02 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 14, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 49 min |
| Jun 14, 4:11 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 34 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 14, 4:28 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 47 min |
| Jun 14, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Sumter, Webster | 51 min |
| Jun 14, 5:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Harris | 42 min |
| Jun 14, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 14, 5:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 14, 5:57 PM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jun 14, 6:11 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 49 min |
| Jun 14, 7:28 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 47 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach | 41 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.